# SDR ABXA9801139

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359577
- Condition: Cracked
- Location: Frame 1076
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME 1076 CRACKED AT LONGERONS 2L AND 2R.  REPAIRED FRAME IAW DC9 SRM 53-03.
